# SDR A6WA202108107853

- Difficulty date: July 27, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 37,591 hours, 36,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 46023195
- Condition: Corroded
- Location: Fs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY INBOARD AFT MOUNT FITTING IS CORRODED AT FS310.00 RBL10 AND WL73.5.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED FORWARD GALLEY INBOARD AFT MOUNT FITTING P/N 4602319-5 AT FS310.00 RBL10 AND WL73.5. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-26-00 REV 38,  SRM 51-41-02 REV 38 AND C&D ZODIAC CMM 25-33-39-300-001 A01 REV 2.
